# SDR KCSA101002

- Difficulty date: January 9, 2010
- Submitted: January 9, 2010
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 53,840 hours, 9,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 2180-2200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STABILIZATION STRAP IS CRACKED AT STA 2180 TO 2200, LBL 20.
